Your Cart

Your cart is empty

Home  >  Volume 9 (2005)

Coefficient Inequalities and Some Convolution Properties of a Subclass of Analytic Functions by; Abiodun Tinuoye Oladipo. Vol.9, Pages 49-56.
Sale price: $5.00
Quantity:

Coefficient inequalities and some convolution properties of a subclass of analytic functions

by; Abiodun Tinuoye Oladipo

Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, Ogbomoso, Nigeria.

e-mail:atiab_3@yahoo.com

Click here to download abstract ( in pdf )

Close
Loading...